MathSciNet Relay Station
MathSciNet bibliographic data
MR480566 (58 #725) 15A21
Atkinson, M. D.; Stephens, N. M. Spaces of matrices of bounded rank. Quart. J. Math. Oxford Ser. (2) 29 (1978), no. 114, 221–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement